New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

FEELGOOD
New Member


Date Joined Nov 2008
Total Posts : 3
   Posted 11/8/2008 7:08 PM (GMT -7)   
 
 
dOES ANYONE KNOW WHAT THE BEST TYPE OF MEDICINE YOU SHOULD TAKE FOR ANXIETY.  i HAVE BEEN HAVING SHAKES AND TINGLING AND TENSION HEADACHES.  i TURNED 50 AND HAVE 4 KIDS AND DO NOT LIKE TO TAKE ANYTHING.  i HAVE JUST BEGUN HAVING BAD NIGHT SWEATS AND i FEEL THIS IS PROBABLY THE START OF MENAPAUSE.  i SPOKE TO MY DOCTOR BECAUSE i CANOT SHAKE THESE FEELINGS EVEN THOUGH I AM PROBABLY THE ONE BRINGING THEM ON OR MAKING THEM WORSE.  hE SUGGESTED ZOLOFT AND i STATED i DO NOT WANT TO TAKE ANYTHING AND WHY AN ANTI DEPRESSENT THAT PLAYS WITH THE BRAIN.  i AM A VERY ENERGETIC AND BUSY MOM WHO IS NOT DEPRESSED IN ANY WAY.  i EXCERCISE, RUN AND DO YOGA i JUST CANNOTNOT SEEM TO SHAKE THSES FEELINGS MY THOUGHTS KEEP ME THERE.  wHEN I'M BUSY IM NOT TO BAD.  hOWEVER THIS HAS BEEN GOING ON FOR 3 MONTHS NOW.  cLONASAPAM WAS SUGGESTED AND i TOOK FOR 2 DAYS .25 MG. FELT GREAT THEN WHEN I READ THE SIDE EFFECTS AND COMING OFF THE DRUG i GOT MORE ANXIOUS AND DO NOT WANT TO TAKE THEM.  hELP hELP HELP IF ANYONE HAS GONE THROUGH THIS OR HAS TAKEN zOLOFT OR CLONAZAPAM OR COULD TELL ME HOW TO SHAKE THIS WITHOUT SAYING i NEED A THERAPIST. :-)
 
Edit:
Hey there, you have your cap locks on, it makes it hard to read your posts.  Would you trun off cap locks please. Thank you so much.
Kitt

Post Edited By Moderator (stkitt) : 11/9/2008 5:33:47 PM (GMT-7)


paniccu
Veteran Member


Date Joined Apr 2005
Total Posts : 1009
   Posted 11/9/2008 4:51 AM (GMT -7)   
Just a thought, but have you seen your gyno lately? Maybe they can do some blood tests to see if your hormones are in balance. If you are approaching menopause, hormone therapy might be useful. Hormone fluctuations can cause anxiety. I would approach it that way first. Maybe get a little Xanax of klonopin to use as needed in the mean time.

FEELGOOD
New Member


Date Joined Nov 2008
Total Posts : 3
   Posted 11/9/2008 6:30 AM (GMT -7)   

tHANK YOU FOR THAT ADVICE.  MY DOCTOR GAVE ME 10 KLONOPIN  I BROKE THEM IN 1/2 AND FELT REALLY GREAT - HOWEVER 3 DAYS LATER AFTER I READ about THIS DRUG I GOT SCARED OF THE SIDE EFFECTS - AND  about 3 DAYS LATER HAD THESE EXCUSIATING HEADACHES AND TOOK 1/2 AGAIN AND SAME THING 3 DAYS LATER.  SO IT MADE ME FEEL AS IF AFTER 2 MONTHS ON AND OFF WHEN NEEDED IF I WANT TO STOP COMPLETELY I HAVE SOME REACTION TO THIS.  DID NOT TAKE FOR 3 WEEKS THEN TOOK FOR 2 DAYS AND IT HAPPENED AGAIN. 

 

MY DOCTOR DOES NOT WANT TO GIVE ME KLONOPIN HE WANTS ME TO TAKE ZOLOFT AND I SAID NO.  SO THEN HE SAID CALL A THERAPIST.  HE IS A JERK


Buddha443556
Regular Member


Date Joined Jun 2008
Total Posts : 293
   Posted 11/9/2008 8:59 AM (GMT -7)   
Hi Feelgood,

Not many drugs that don't have side effects of some kind even aspirin isn't perfect. However, if your healthy with a good liver and good kidneys the chances of most adverse reactions are usually very low. I'm not a fan of any drug I've taken including Zoloft. If you're are worried about side effects then start on the lowest dosage available -- with Zoloft that would be 25mg tablets or 20mg liquid. Then gradually adjust the dosage till the desired effect is achieved which is called titration. Same thing when discontinuing just reversed.

Everyone is different. With Zoloft 25% of the patients reported headache, sounds bad doesn't it? Well 23% of those on placebo also reported headaches, I would say anxiety is more likely the cause the headache than Zoloft. Such drugs are for very subjective symptoms unlike say hypertension where you can tell if the symptom is better or worse.

Don't let the side effects scare you till they show up and cause you grief then talk to your doctor.

Welcome to HW,
Buddha
You must do the things you think you cannot do. -- Eleanor Roosevelt


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/9/2008 9:35 AM (GMT -7)   

Hello, this is Kitt and Welcome to HealingWell.

I agree with paniccu on this one. If you think it is menopause then see a GYN physician. 

If you feel it is anxiety, you should see a psychiatrist as they are the experts of dealing with the mental disorder drugs.  Yes they will recommend therapy too as your cannot live on Klonopin forever.  You need to get to the root of your problem.

Signs of anxiety include restlessness, a lot of  worrying about things that probably will not happen, and not being able to pay attention or remain focused on a task. Sometimes the stress can get extreme and lead to panic attacks. Panic attacks are short times of intense fear and anxiety, which often include quick heartbeats, shortness of breath, chest pain, dizziness or stomach problems.

Some things that may help lower your stress are:

• Getting enough rest (at least 8 hours a day)

• Meditation (sitting quietly with your thoughts)

• Listening to gentle music

• Reading

• Massage

• Taking a warm bath

• Going for walks

• Regular exercise that you are used to doing

Take care and again I hope we can help you.
Kitt

 


 


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


FEELGOOD
New Member


Date Joined Nov 2008
Total Posts : 3
   Posted 11/9/2008 2:37 PM (GMT -7)   

Thank you to everyone who has replied. 

I do not have panic attacks thank god.  I can deal with the night sweats and as for clonasepam all i need is .25 mg. in the morning around 10 am and i am fine the rest of the day.  i sleep like a baby.  sounds like i am ok however i think to much about how i am feeling and have done this for 3 months so i cannot seem to shake it. 

my doctor will not give me clonazapam and that really bothers me because i have no addictive behaviours and i may have a drink while out to dinner but nothing more.  he is very reluctant and i feel that if .25 works so well once a day what is the big deal.  i probably see him once every 2 years for feeling sick if that but when i went to him with this he feels i can do it myself, because i have in the past.  this just feels different because it is complicated with menapause now.  I

I would like to know if you can become addicted to .25 mg. clonazapam once a day and if so how long would it take to get it out of my system and could i have withdrawals with such a low dose. 

 

thank you gain for this site

 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/9/2008 5:40 PM (GMT -7)   

Hey,

I am sorry you are worrying about this.  I cannot give you a specific answer to your question as everyone is different and their tolerance level to meds is different. The PCPs are reluctant to hand out meds as they must follow up with you and cannot just give out 3 months worth as the medication is one that is often abused. They usually can only give you a RX for 30 days.

Has anyone talked HRT with you?

I am not in anyway indicating you would misuse the med.

Take care

Kitt

 


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:55 PM (GMT -7)
There are a total of 2,732,183 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
249 Guest(s), 12 Registered Member(s) are currently online.  Details
imagardener2, Matt_eire89, Starlight*, Paxton, Todd1963, Huddie, DennisinNY, jrpsf, ChickenArise, Traveler, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer